# SDR GUUA94253081809D

- Difficulty date: August 18, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 26,732 hours, 33,428 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Chafed
- Location: Bs 256
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT PRESSURE BULKHEAD CHAFED AT APPROXIMATELY FS 256.  BLENDED AND POLISHED CHAFED AREA AND PERFORMED NDT-DYE PENETRANT INSP TO CHAFE AREA NO DEFECTS NOTED.
